# SDR CALA2013011100036

- Difficulty date: January 11, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 46,739 hours, 15,532 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 272A9125
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING HAS A CRACKED ANGLE SUPPORTING HYD LINE CLAMPS JUST OTBD OF NR 2 PYLON DIAGONAL STRUT AFT SIDE, REMOVED ANGLE, FABRICATED NEW ANGLE REF DWG 272A9125 AND REINSTALLED ANGLE, REF SRM 51-40-02.
